It is now November 21, my boyfriend has finished in me 3-5 times since getting the shot. (We haven't been using condoms since after the first week of getting the shot) I was supposed to have my period on the 18 but I haven't yet. Is that because of the Depo? Is there any chance of pregnancy? Is it safe for my boyfriend to finish in me? Should I be worried? Any answer/advice would be greatly appreciated. Thank you in advance.
My daughter was on the depo shot and was constantly bleeding on and off and never knew when her actual period was. With this shot comes many side effects. One day she woke up to horrible cramps and she went to the bathroom to pee, and a large blood clot came out into the toilet.
If it wasn't for blood work to check for the hCG hormone found in pregnancy, she would have never known if she was pregnant or not. Sadly, she had miscarried while on the depo shot and it was after 5 months of the first shot. So, yes, it is most definitely very possible. No birth control is 100% effective and everyone responds differently to every medication. Good luck.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 2 answers
Posted 15 Jun 2015 • 2 answers
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer
Depo-Provera - Its my 1st time using the depo shot I got it the 1st day after I got my period. So i?
Posted 22 Aug 2016 • 1 answer
Posted 16 days ago • 1 answer